I was on the Depo-shot for almost 11 years and finally decided to stop. Was due for a shot in June and didn't get it. Got my period back the first week of October.. Hasn't stopped yet. It's been almost a month. I'm very concerned and don't have health insurance to see my Dr.. are there any natural remedies for this?
Same happened to me. Had a D&C & other medical procedures & nothing worked for long. Bled for best part of 2 years.
The next time I tried to stop the Shot, I used a natural remedy called agnus castus (Vitex). I still use it now, as it's been so effective. You can't use it at the same time as hormonal contraception, but otherwise there are no side effects.
Should sort you out within a few months.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Dec 2014 • 1 answer
Provera - I got the depo shot the third day of my period and its two weeks later and I still have my
Posted 17 Mar 2015 • 1 answer
Depo-Provera - Is it normal to bleed after a week of having your period after getting the depo shot?
Posted 7 Aug 2015 • 1 answer
Posted 30 Nov 2015 • 1 answer
Depo-Provera - I'm on my second shot, I got the first one in November, and by the end of December I?
Posted 19 Mar 2016 • 1 answer